# SDR GLBA2013042600242

- Difficulty date: April 26, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 34,652 hours, 42,753 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 303.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND TWO CRACKS IN THE FUSELAGE FRAME AT BS 303.25 AND STRINGER 2L, ON INBD AND OTBD SIDE OF STRINGER 2L, 1.25" IN LENGTH.  REPAIRED IAW EO 13-1900-53-039.  MAJOR REPAIR.
